Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 66, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Oct 30, 2009, 9:14 PM CDT for Mason County, Menard County, Illinois. It took effect at Nov 1, 2009, 6:00 AM CST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 9:14 PM CDT (02:14 UTC)
- In effect from
- Nov 1, 2009, 6:00 AM CST
- Expired
- Nov 2, 2009, 9:54 AM CST
- In force
- 28 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Mason County, IL, Menard County, IL
The radar
The Lincoln radar (KILX), 44 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt Creek (IL) near Greenview (GREI2).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 310214
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
914 PM CDT FRI OCT 30 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES.
.SYNOPSIS...
SALT CREEK CONTINUES TO RISE AS A RESULT OF 2 TO 4 INCHES OF RAIN
THAT FELL THURSDAY AND EARLY FRIDAY. THE CREEK IS EXPECTED TO
RISE ABOVE FLOOD STAGE BY MIDDAY SATURDAY.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC125-129-311614-
/O.NEW.KILX.FL.W.0066.091031T1617Z-091102T0824Z/
/GREI2.1.ER.091031T1617Z.091101T1200Z.091102T0224Z.NO/
914 PM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SALT CREEK NEAR GREENVIEW.
* FROM SATURDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 845 PM FRIDAY THE STAGE WAS 14.5 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 16.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SALT CREEK
GREENVIEW 16 14.5 FRI 9 PM 15.5 16.7 15.1
$$
GEELHART5 follow-up statements
000
WGUS83 KILX 311613
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1113 AM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC125-129-010613-
/O.EXT.KILX.FL.W.0066.091101T1200Z-091102T0900Z/
/GREI2.1.ER.091101T1200Z.091101T1800Z.091102T0300Z.NO/
1113 AM CDT SAT OCT 31 2009
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* FROM SUNDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1045 AM SATURDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE
TO RISE TO NEAR 16.1 FEET BY SUNDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 16 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
SALT CREEK
GREENVIEW 16 15.2 SAT 11 AM 16.0 15.4 12.3
$$
07000
WGUS83 KILX 010208
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES.
.SALT CREEK IS EXPECTED TO CONTINUE TO SLOWLY RISE THROUGH
SUNDAY...BEFORE CRESTING AROUND FLOOD STAGE NEAR LATE AFTERNOON.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC125-129-011608-
/O.CON.KILX.FL.W.0066.091101T1200Z-091102T0900Z/
/GREI2.1.ER.091101T1200Z.091101T1800Z.091102T0300Z.NO/
908 PM CDT SAT OCT 31 2009
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* FROM SUNDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 845 PM SATURDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 16.1 FEET BY TOMORROW AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SALT CREEK
GREENVIEW 16 15.5 SAT 9 PM 16.0 15.4 12.3
$$
GEELHART000
WGUS83 KILX 011542
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
942 AM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC125-129-020542-
/O.EXT.KILX.FL.W.0066.000000T0000Z-091103T0215Z/
/GREI2.1.ER.091101T1147Z.091102T0600Z.091102T2015Z.NO/
942 AM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW AFTERNOON.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SALT CREEK
GREENVIEW 16 16.2 SUN 9 AM 16.7 13.2 10.2
$$
07000
WGUS83 KILX 020224
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES.
.A SLOW RISE CONTINUES ON SALT CREEK. THIS IS DUE TO WATER BEING
DISCHARGED FROM THE CLINTON LAKE DAM. THE CREEK SHOULD RISE A BIT
MORE OVERNIGHT...BEFORE CRESTING LATE SUNDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC125-129-021624-
/O.EXT.KILX.FL.W.0066.000000T0000Z-091104T0112Z/
/GREI2.1.ER.091101T1147Z.091102T1200Z.091103T1912Z.NO/
824 PM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SUNDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
AFTERNOON.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SALT CREEK
GREENVIEW 16 16.7 SUN 8 PM 16.9 16.6 14.3
$$
GEELHART000
WGUS83 KILX 021555
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
954 AM CST MON NOV 02 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC125-129-021624-
/O.CAN.KILX.FL.W.0066.000000T0000Z-091104T0112Z/
/GREI2.1.ER.091101T1147Z.091102T0215Z.091102T1355Z.NO/
954 AM CST MON NOV 02 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SALT CREEK NEAR GREENVIEW.
* AT 930 AM MONDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 930 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14 FEET BY TOMORROW
MORNING.
* IMPACT...AT 16 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SALT CREEK
GREENVIEW 16 15.9 MON 930 AM 14.0 12.6 10.8
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 30, 7:52 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Oct 30, 7:52 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 752 PM CDT FRI OCT 30 2009 .DISCUSSION... ISSUED 751 PM CDT FRI OCT 30 2009 00Z SURFACE MAP SHOWS INITIAL FRONTAL BOUNDARY HAS PUSHED WELL INTO INDIANA. SECONDARY COLD FRONT WAS TRACKING ACROSS CENTRAL IOWA...EXTENDING NORTH TO THE INTENSE 982 MB PARENT LOW OF BOTH FRONTS...LOCATED JUST NORTH OF THE MINNESOTA ARROWHEAD. STILL A FEW LINGERING SHOEWRS OVER THE SOUTHEAST CWA...BUT THE BULK OF THE HEAVIER PRECIPITATION THE REMAINDER OF THE EVENING SHOULD REMAIN ACROSS INDIANA. TIGHT PRESSURE GRADIENT WILL CONTINUE ACROSS THE CWA OVERNIGHT. AFTER A BIT OF SLACKENING IN THE WINDS...GUSTS TO NEAR 30-35 MPH HAVE BEGUN TO SPREAD BACK INTO THE WESTERN CWA AHEAD OF THE SECONDARY FRONT. AM EXPECTING THE WINDS TO PICK UP OVER MUCH OF THE CWA THE REMAINDER OF THE NIGHT...ALTHOUGH NOT AS INTENSE ACROSS THE SOUTHEAST. HOWEVER...WINDS SHOULD REMAIN BELOW ADVISORY CRITERIA. UPDATES TO ZONES/GRIDS EARLIER WERE MAINLY TO REMOVE AFTERNOON WORDING...AND TO TWEAK THE RAIN TRENDS ACROSS THE EASTERN CWA. NO OTHER CHANGES PLANNED AT THIS TIME. GEELHART && .AVIATION... ISSUED 625 PM CDT FRI OCT 30 2009 LINGERING LOWER CLOUDS NEAR KCMI ARE MOVING OUT...AND MID LEVEL CLOUDS PREVAIL OVER THE TAF SITES AT THE START OF THE PERIOD. AM EXPECTING CEILINGS TO BEGIN LOWERING BY LATE EVENING FROM WEST TO EAST...BUT STILL REMAIN IN VFR RANGE...AS A CLOUD DECK AROUND 4000 FEET MOVES IN FROM MISSOURI. CLOUDS SHOULD REMAIN IN THIS RANGE DURING THE DAY...WITH BROKEN CLOUD COVER MORE LIKELY AROUND KPIA/KBMI. PRESSURE GRADIENT TO REMAIN TIGHT ACROSS THE REGION...AS INTENSIFYING LOW PRESSURE CONTINUES TO PULL AWAY. MAY SEE THE WINDS BECOME LESS GUSTY OVERNIGHT...BUT RESUME TOMORROW AS THE AIR MIXES. GEELHART && .HYDROLOGY... ISSUED 751 PM CDT FRI OCT 30 2009 RIVERS CONTINUE TO RISE FROM THE HEAVY RAIN THAT FELL THURSDAY AND TODAY. THE SPOON AND MACKINAW RIVERS WILL BE THE FIRST TO CREST...DOING SO TONIGHT THEN FALLING BELOW FLOOD STAGE ON SATURDAY. THE SANGAMON RIVER WILL CONTINUE TO RISE A FEW MORE DAYS. RISES ON THE ILLINOIS RIVER WILL LAST FOR SEVERAL DAYS...AND MAY REACH FLOOD STAGE AS FAR NORTH AS PEORIA. THE FLASH FLOOD WATCH FOR SANGAMON COUNTY IS DUE TO RELEASES AT SPAULDING DAM ON LAKE SPRINGFIELD...WITH A RESULTING FLOOD POTENTIAL ON SUGAR CREEK DOWNSTREAM FROM THE DAM. GEELHART && .PREV DISCUSSION... ISSUED 251 PM CDT FRI OCT 30 2009 19Z SFC MAP INDICATED OCCLUDED FRONT STRETCHING FROM EASTERN WI...SOUTH INTO EASTERN IL...DOWN INTO WRN TN. DEEP SUBTROPICAL MOISTURE FEED FLOWING NORTH ALONG FRONTAL ZONE AND ELEVATED WARM CONVEYOR BELT WAS CONTINUING STEADY RAINS FROM FAR EASTERN IL INTO THE GREAT LAKES. BESIDES ABUNDANT STANDING WATER/PONDING...NOT TOO MANY WATER TROUBLES REPORTED...EVEN WHERE HEAVIER /2-3+ INCH/ RAINS HAVE FALLEN BETWEEN THE IL RIVER AND I-55. WIDESPREAD MOD/HVY RAINS HAVE CAUSED SIGNIFICANT RISES ON AREA RIVERS WITH MINOR FLOODING OCCURRING OR FORECAST ON THE ILLINOIS...SANGAMON...AND SPOON RIVERS. BACK EDGE OF STEADIER RAINS NOW TRACKING EAST OF I-57 WHERE AMOUNTS HAVE BEEN LIGHTER...AND WILL EXPIRE FLASH FLOOD WATCH A COUPLE HOURS EARLY WITH ZFP ISSUANCE. THIS HEAVY RAIN EVENT HAS RAISED OCT RAIN TOTALS TO THE 2ND OR 3RD HIGHEST ON RECORD FOR MUCH OF CENTRAL IL. SHORT TERM...TONIGHT THROUGH SUNDAY ANY LINGERING RAIN SHOULD EXIT EAST OF I-57 SHORTLY AFTER 00Z...AS THE OCCLUDED FRONT SHIFTS EAST INTO INDIANA AND DRIER AIR MOVES IN FROM THE WEST. DEEP SFC LOW /983 MB/ OVER THE ARROWHEAD OF MN IS FORECAST TO STRENGTHEN BELOW 970 MB AS IT LIFTS NE TOWARDS JAMES BAY BY 12Z SAT. TIGHT PRESSURE GRADIENT AROUND THIS DEEP CYCLONE WILL CAUSE BREEZY WESTERLY WINDS OF 15-25 MPH...WITH GUSTS UP TO 35 MPH TONIGHT AND SATURDAY. SECONDARY COLD FRONT CURRENTLY IN WESTERN IA WILL SWEEP THROUGH THE CWA LATER THIS EVENING...USHERING IN A MUCH COLDER AND DRIER AIRMASS. LOWS TONIGHT WILL BE TEMPERED BY LINGERING CLOUD COVER AND WIND...BUT UPPER 30S ARE EXPECTED WEST OF I-55. FCST SOUNDINGS INDICATE SOME LINGERING MOISTURE AROUND THE 850 MB LEVEL ON SATURDAY WITH SOME DAYTIME HEATING WILL DEVELOP SOME CU/STRATOCU...FOR PARTLY SUNNY SKIES. WEAK COLD AIR ADVECTION AND BRISK WESTERLY WINDS SUPPORT HIGHS IN THE LOWER 50S. SFC HIGH PRESSURE RIDGE SLIDES ACROSS THE MID MISSISSIPPI VALLEY SATURDAY NIGHT AND SUNDAY. LIGHT WINDS AND CLEAR SKIES TO PRODUCE A CHILLY SUNDAY MORNING WITH LOWS IN THE LOW/MID 30S. WEAK RETURN FLOW DEVELOPS LATER SUNDAY...HELPING BOOST HIGHS NEAR NORMAL IN THE MID/UPPER 50S. LONG TERM...MONDAY THROUGH FRIDAY WNW/ZONAL UPPER LEVEL FLOW IS EXPECTED TO BRING SEASONABLE TEMPERATURES AND GENERALLY DRY CONDITIONS THROUGH THE PERIOD. A NORTHERN STREAM WAVE TRACKING ACROSS SOUTHERN CANADA WILL DRAG A COLD FRONT THROUGH THE UPPER MIDWEST AND GREAT LAKES ON MONDAY. MOISTURE RETURN IS MEAGER AHEAD OF THE FRONT...AND WITH MAIN DYNAMICS WELL TO THE NORTH...ONLY HAVE SLGT CHC POPS. A LARGE HIGH PRESSURE RIDGE LOOKS TO SET UP ACROSS THE REGION THROUGH THE MIDDLE PORTIONS OF THE WEEK. MAIN STORM TRACK WILL REMAIN NORTH ALONG THE CANADIAN BORDER...AND GULF MOISTURE REMAINS WELL TO OUR SOUTH...SO A DRY STRETCH OF WEATHER IS EXPECTED. NEAR NORMAL TEMPS WITH HIGHS IN THE 50S AND LOWS IN THE 30S ARE EXPECTED THROUGH THE PERIOD. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ051. &&
Hazardous weather outlook, Oct 30, 3:15 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT FRI OCT 30 2009 ILZ027>031-036>038-040>043-047>050-311200- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 315 PM CDT FRI OCT 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT MINOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA AROUND HAVANA TO BEARDSTOWN. THIS FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS AND WILL DEVELOP AROUND PEORIA BY SUNDAY EVENING. MINOR FLOODING IS ALSO OCCURRING ALONG THE SANGAMON RIVER AT OAKFORD AND CHANDLERVILLE AND COULD DEVELOP AT PETERSBURG TOO THE NEXT FEW DAYS. MINOR FLOODING IS ALSO EXPECTED TO CONTINUE ON THE MACKINAW RIVER AT CONGERVILLE AND ON THE SPOON RIVER AT LONDON MILLS THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-052>057-061>063-066>068-071>073-311200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 315 PM CDT FRI OCT 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AROUND MONTICELLO THE NEXT FEW DAYS. MINOR FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE WABASH RIVER AT CLAY CITY THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ051-311200- SANGAMON- 315 PM CDT FRI OCT 30 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AS THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
In the hours before
Local storm report, Oct 30, 5:51 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
551 PM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HEAVY RAIN CHENOA 40.74N 88.72W
10/30/2009 M3.00 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR RAINFALL
&&
DPKLocal storm report, Oct 30, 6:11 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HEAVY RAIN MONTICELLO 40.03N 88.57W
10/30/2009 M2.46 INCH PIATT IL MESONET
STORM TOTAL RAINFALL
&&
DPKLocal storm report, Oct 30, 6:14 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD FARMER CITY 40.24N 88.64W
10/30/2009 DE WITT IL CO-OP OBSERVER
SEVERAL ROADS IN FARMER CITY CLOSED DUE TO FLOODING
&&
DPKLocal storm report, Oct 30, 6:26 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
626 PM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
10/30/2009 M2.19 INCH TAZEWELL IL CO-OP OBSERVER
STORM TOTAL
&&
DPKLocal storm report, Oct 30, 6:33 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HEAVY RAIN EUREKA 40.72N 89.28W
10/30/2009 M2.13 INCH WOODFORD IL MESONET
STORM TOTAL RAINFALL...SWOP REPORT
&&
DPKLocal storm report, Oct 30, 7:56 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN DECATUR 39.85N 88.93W
10/30/2009 M2.17 INCH MACON IL CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:30 PM CDT | Areal Flood Advisory | ILX | Logan | 12 hr |
| Oct 31, 7:35 AM CDT | Areal Flood Advisory | ILX | Logan | 6 hr |
| Oct 31, 8:56 AM CDT | River Flood Warning | ILX | Clay, Richland | 4 days |
| Oct 31, 11:36 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 12 days |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.